# SDR DXTA2023091194980

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 7,080 hours, 4,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH BOTH SHIP BATTERIES CONNECTED, AND BATTERY SWITCHES OFF, WHEN GOING TO ON FOR EMER LIGHTS, NO EMERGENCY LIGHTS COME ON AT ALL. //SIGNOFF// EMERGENCY LIGHTING: WITH BOTH SHIP BATTERIES CONNECTED, AND BATTERY SWITCHES OFF, WHEN GOING TO ON FOR EMER LIGHTS, NO EMERGENCY LIGHTS COME ON AT ALL. STARTED APU AND CHARGED SHIPS MAIN BATTERIES, AND EMERGENCY LIGHTING BATTERIES AFTER CHARGING BATTERIES AND EXERCISING EMERGENCY LIGHTING CONTROL SWITCH EMERGENCY LIGHTING OPS CHECKS GOOD IAW CE680A MM CH 33-50-00
